# SDR YENA2023080800906

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 41,078 hours, 26,707 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING CORROSION ON DOUBLER REPAIR IN L/H BEAM BTW FR 15/17 AND Y=300 LH AT CABIN FLOOR STRUCTURE (W1); REF: TOMX W/O 2268 N/R 00152 REPAIRED IAW ETI -190-23-601 REV 1 AND ETD 223-190-017761 REV:/ (CONSIDERED AS A MAJOR REPAIR)
